MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004836-199901000-00014

Медицинская библиотека · Journal of clinical gastroenterology · 1999

Atrium and paroxetine-related severe hepatitis.

Cadranel J F, Di Martino V, Cazier A, Pras V, Bachmeyer C, Olympio P, Gonzenbach A, Mofredj A, Coutarel P, Devergie B, Biour M

Клинический случайСтатьяПеревод в очереди

Аннотация

Two cases of severe hepatitis in young women using Atrium and paroxetine are presented. Both patients presented jaundice, marked increase in aminotransferases activities, and pronounced prolongation in prothrombin time. In both cases, liver biopsy specimen examination revealed lesions compatible with drug-related injury. Other causes of hepatic injury were reasonably ruled out by complete careful screening. Outcome was marked by rapid complete recovery in one case and by slow recovery in the other. We suggest that simultaneous treatment with Atrium and paroxetine could increase each of these drugs' hepatotoxicity.

Для цитирования: Cadranel J F, Di Martino V, Cazier A, Pras V, Bachmeyer C, Olympio P, Gonzenbach A, Mofredj A, Coutarel P, Devergie B, Biour M. Atrium and paroxetine-related severe hepatitis.. Journal of clinical gastroenterology. 1999. DOI: 10.1097/00004836-199901000-00014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.